# SDR UIEA2021022700424

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,160 hours, 13,964 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: BACR13CL2AB
- Condition: Malfunctioned
- Location: Overbrd Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START RECEIVED "FWD EQUIP VAL" EICAS( PERFORMED TEST ON GND IAW AMM 21-58-02-001. OPS CHECK OK. AS PER MCC, DEFERRED IAW MEL 21-58-01-01 PLAC. INSTALLED MDDR# 143049.  27FEB21 - LP 1302982 - ITEM# M3 - TPA - REMOVED AND REPLACED OVER BOARD EXHAUST RELAY K340 IAW SWDM 21-58-11 OPS CHK GOOD. THIS CLEARS MDDR 143049. )
